# SDR A6WA201240174

- Difficulty date: January 7, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HINGE PANEL 594JB OTBD ROLLER BEARING WORN AND HINGE PIN TAB CRACKED AND BENT.  R & R OTBD LT WING HINGE PANEL ROLLER BEARING IAW RIL R26 NR2114.  R & R HINGE, PN 601R10394 IAW SRM 51-42-06.
